# SDR YENA2022012000039

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 57,235 hours, 20,361 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT # 1983, JFK-MCO. CABIN ODOR DURING  DESCENT FROM 10,000 FT DOWN.  REMAINED  CONTINUOUS NO SMELL NOTICED  IN FLIGHT DECK AND SMELL ONLY PRESENT IN CABIN.; COMPLIED W/ INFORMATIONAL NOTICE 2017-T015I SECTION A LEVEL 1. FOUND TO BE TRANSIENT ODOR W/ NO PREVIOUS REPORTS W/ 25 FLIGHT CYCLES A/C OK FOR SVC.
